# SDR 98FDEA00386

- Difficulty date: May 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N466FE
- Make and model: Boeing 727225
- Aircraft serial: 21292
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 680-715
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LWD FWD CARGO CORROSION ON STR 27R BETWEEN BS 680 TO 715.  REMOVED STR 27R CORRODED SECTION BETWEEN BS 680 TO 715.  REINSTALLED NEW STR SECTION BS 680 TO 715 PER SRM 53-10-3.
